i have 30 mg morph e.r. and 3 is too many, need to take 75 as total but cannot physically get to dr. office for diff. rx till next month
27 May 2011
It is not recommended that you crush or chew an extended release medicine as it will not be absorbed consistently. You'll need to wait until you get a lesser mg prescription. If you have been on the medication for sometime dropping to 60 mgs may cause you some withdrawal symptoms so again I would wait until you can get a lower dose pill.
27 May 2011
No!!! Never crush Morphine ER. It is a time release, long acting product and crushing it destroys the time release component and you could take too much medicine at once and poison yourself. Taking broken, crushed, split or chewed Morphine ER tabs can be fatal! Do NOT do this. If I understand right you have 30 mg tabs and you want a dose of 75mg? You would do best by taking two 30mg tabs for a total of 60mg. It is better to take slightly less than to take too much. You dont want to alter ER or long acting tablets.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
is it rubbed on skin or ingested or intravenously administered?
0 answers • 12 Sep 2010
I have had a chronic pain condition which affected my kidneys. The pain was so bad that when the dr?
... prescribed sr morphine it really made a difference now eight years later I have had an operation whuch severed the nerves to my kidneys so now ...
2 answers • 17 Jan 2011
Hi folks... I was just given Morphine sulfate IR, 15 mg, up to 2 every 4 hours. It's not helping that much with the pain, but i don't want ...
1 answer • 3 Apr 2011
HI Everyone.Hows everyone doing?I went to doctor today finally and here is the verdict.I was trying?
... to get my pain under control if you remember they put me on Morphine 3 times a day instead of 2 times a day.So i dont have to take the oxycodone ...
5 answers • 14 Jun 2011
1 answer • 11 Aug 2011